MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 175806
Medical Device Problem Codes Material Puncture/Hole (1504); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer stated they had a balloon rupture of the foley catheter.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d, e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.Received 1 bardex lubrisil foley catheter and 1 all silicone foley catheter.Verified material number for all silicone foley catheter 119314 and manufacturing lot number ngjr2159.Visual inspection noted no obvious observations.Catheter 1: silicone foley catheter.Catheter filled with 10ml mbs using returned syringe.Pin hole at trifurication site measuring 0.013in.Catheter 2: bardex lubrisil foley catheter.Catheter filled with 1.5ml mbs using returned syringe.Pin hole at bifurication site measuring 0.013in.This is out of specification per inspection procedure ip7603444, revision 0, which states, catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d,e,f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22785336
Report Number1018233-2025-06705
Device Sequence Number9869727
Product Code EZL
UDI-Device Identifier00801741100543
UDI-Public(01)00801741100543(11)250318(17)270731(10)NGKP2189
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175806
Device Lot NumberNGKP2189
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/06/2025
01/26/2026
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/10/2025
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown